Autism@Aarhus 2017 Symposium

7th Anniversary Meeting

2017.08.16 | Anne-Mette Pedersen

Date Tue 12 Sep
Time 13:00 16:40
Location DNC Auditorium, Building 10G, Aarhus University Hospital, Nørrebrogade 44, 8000 Aarhus C.

Please come to the seventh Autism@Aarhus Anniversary meeting.

You will hear what is happening now in autism research within, as well as outside, Aarhus University.

ALL INTERESTED ARE WELCOME.

We look forward to seeing you!

 

 

Programme

13.00-13.10  Uta Frith
Welcome & Introduction

13.10-13.55 + 10 mins Q&A
John McGrath (Queensland Brain Institute, The University of Queensland; Queensland Centre for Mental Health Research)
Gestational Vitamin D deficiency and autism-related traits: The Generation R Study

14.05-14.35 + 10 mins Q&A
Rebecca Lawson
(University College London)
Weighing the past against the present: learning to build expectations in autism

15.45-15.05  Break with Refreshments

15.05-15.25 + 5 mins Q&A
Ingela Visuri
(Södertörn University)
Rethinking autism, theism, and atheism: bodiless agents and imaginary realities

15.30-15.50 + 5 mins Q&A

Hanna Thaler (tentative) & Joshua Skewes (Aarhus University)
Autistic traits predict weaker sensitivity to reward in emotion perception

15.55-16.20 + 10 mins Q&A
Jørgen Scheel-Krüger, Freja Bertelsen & Arne Møller
(Aarhus University)
The rodent valproate model of autism: chronic and acute valproate models

16.30-16.50 + 5 mins Q&A
Diana Schendel (Aarhus University)
Outcomes, services and care in adults with autism: An update from the Autism Spectrum Disorders in the European Union (ASDEU) project

16.55-17.00  Uta Frith
Concluding Remarks

Workshop

Kommentar